# SDR DALA1238321201

- Difficulty date: June 20, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 66,156 hours, 9,460 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEAT 31AB U/S WIRING IS BROKEN.  MAINTENANCE FOUND LIGHT DISCONNECTED AND RECONNECTED THE CONNECTOR.   SYSTEM OPERATIONS IS NORMAL.
